# SDR DL72L000511

- Difficulty date: March 14, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N502DA
- Make and model: Boeing 727232
- Aircraft serial: 21304
- Aircraft time: 73,250 hours, 49,425 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Condition: Stuck
- Location: Acm Bay
- Component: Equip Cool Valve, 56697
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH FL270 NOTICED CABIN ALTITUDE AT 8000 FT AND CLIMBING.  INITIATED LOSS OF PRESSURIZATION PROCEDURES.  COULD NOT REGAIN CONTROL OF CABIN.  INITIATED EMERGENCY DESCENT.  THROUGHOUT PROCEDURES OUTFLOW VALVE INDICATED FULL CLOSED IN ALL POSITIONS (AUTO, STBY, A/C MAN, D/C MAN).  EN ROUTE TO CVG AT 10000 FT A PRESSURIZATION SURGE AND CABIN BEGAN  DESCENDING AT GREATER THAN 2000 FT/MIN.  REPLACED EQUIP COOLING VALVE AND CARGO HEAT VALVE PRESSURIZED A/C CKS OK.
